SciELO - Scientific Electronic Library Online

vol.34 issue1Complementary nil vertex edge dominating setsStability in totally nonlinear neutral differential equations with variable delay using fixed point theory author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google


Proyecciones (Antofagasta)

Print version ISSN 0716-0917


CALDAS, Miguel  and  JAFARI, Saeid. On some maps concerning gβθ-open sets. Proyecciones (Antofagasta) [online]. 2015, vol.34, n.1, pp.15-24. ISSN 0716-0917.

In this paper, we consider a new notion of βθ-open maps via the concept of gβθ-closed sets which we call approximately βθ-open maps. We study some of its fundamental properties. It turns out that we can use this notion to obtain a new characterization of βθ-Ti spaces.

Keywords : Topological spaces; βθ-closed sets; βθ-open sets; βθ-open maps; β-irresolute maps; βθ-T1 spaces.

        · text in English     · English ( pdf )


Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License